Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking antibiotics for bronchitis, have persistent swelling in rib cage since. What could the cause be?

Hi im a 19 year old male, im 5 9 and weigh 125 lbs. I recently went to the doctor for chest pains and he did xrays and told me i had bronchitis . He prescribed me antibiotics for it and im feeling much better now. But ive noticed that my right rib cage is swollen. Mainly the upper ribs closest to my collar bone. I returned two weeks later for a check up and mentioned this to him but he told me it was due to the bronchitis. Its now a month later and my swelling hasn t gone away or even reduced. I was just wondering if maybe you could give me an opinion on what else could cause my right ribs to swell. I thank you kindly for any information you might be able to offer.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

It will be helpful if you mention any history of injury.
It can be a possibility that you might be having soft tissue swelling.

You can take a painkiller like Ibuprofen one tablet twice daily after meals.
Hot fomentation will also be beneficial.

I hope this is helpful to you.
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor